Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online
Ask a Urologist   »  

Why is my abdomen becoming larger and what are the findings from the urinalysis report?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
hi! I'm really curious and slightly worried if there is something else that i should consult about aside from my UTI and furthermore, let me give you my lab results from urinalysis. it was dark yellow, slightly cloudy, reaction:0.6, spc gravity: 1.015, leucocytes is positive(+), ketones (++), bilirubin (+), urobilinogen is also positive. blood, protein, glucose, and nitrites is negative. and there is also a urine sediment analysis by flow cytometry: rbc 11 /ul and casts 0 w/c is within range or normal but i had high results from wbc 38/ul or 7/hpf , epithelial cells 33 /ul or 6 /hpf, and bacteria 557 /ul or 102 /hpf. i had previous history before from my uTi but i had some allergy from my meds so i discontinue w/o consulting my doctor and due to pain on my abdomen area i had my doctors order a year ago to have an ultrasound from upper area and lower area but i was not able to comply about it. and still, after a year it's always been the same symptoms. and as i have noticed. my abdomen is getting larger differently . it seems to be that the upper part and central area is getting bigger unlike some who has fats in their lower areas. please help me. thank you
Posted Sat, 18 Jan 2014 in Urinary and Bladder Problems
Answered by Dr. Rakesh Karanwal 3 hours later
Brief Answer: Get the advised investigations AT THE EARLIEST Detailed Answer: Hi there, Thanks for your query. From the information provided, the possibilities are :- * Liver + gall bladder disease * A genetic condition called Glycogen storage disease- characterized by low blood sugar, enlarged liver, slow growth, delayed puberty, mouth ulcers and recurrent infection. * Congenital deficiency of Liver enzyme leading to abnormal bilirubin metabolism (called Rotor Syndrome) * Disease of Pancreas * Prolonged dieting or starvation. You should therefore not waste any more time. Get yourself some tests AT THE EARLIEST :- ultrasound of the whole abdomen, Blood uric acid, Lipid Profile, Blood porphyrins, Peripheral Blood smear analysis, Liver function tests, Serum amylase for pancreatic disease; and, Urine culture with sensitivity test for recurrent UTI. As far as your recurrent UTI is concerned, it may be due to :- ** Inadequate or inappropriate treatment of UTI in the past. Get a urine culture done which will identity the causative organism and also antibiotics which will be most effective in curing UTI. Take treatment TILL THE URINE EXAMINATION SHOWS NO BACTERIA. Usually, at least 10-15 days treatment should be taken for UTI, even if you feel all right in a few days' time. ** Stone(s) in the urine bladder or kidneys. DO NOT WASTE TIME NOW. GET ALL TESTS AS ADVISED BEFORE IRREVERSIBLE DAMAGE TO THE BODY TAKES PLACE. Consult your doctor and apprise him of my opinion. I am certain that he will agree with my opinion; order required tests, and- based on the reports- will arrive at a certain diagnosis and prescribe suitable treatment as advised. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor